CBS 2018-2019 Schedule: ‘Magnum PI’ Heads to Monday, ‘Murphy Brown’ to Thursday

CBS’ revival of “Magnum P.I.” is heading to Monday in the fall while the “Murphy Brown” reboot lands on Thursdays behind “Mom.”

CBS unveiled its 2018-2019 schedule on Wednesday morning, with five new series plus the “Murphy Brown” revival landing on its fall schedule.

The Eye is opening the week on Monday with two new comedies, “The Neighborhood” and “Happy Together” from 8-9 p.m. “Magnum” revs its engine at 9 p.m. followed by “Bull,” which relocates from Tuesday to the 10 p.m. berth.

The new Dick Wolf-produced ensembler “FBI” will bow in the Tuesday 9 p.m. slot, bookended by “NCIS” at 8 p.m. and “NCIS: New Orleans” at 10 p.m.

Wednesday is unchanged from this past season with the combo of “Survivor,” “SEAL Team,” and “Criminal Minds.”

Thursday stays mostly the same with “Murphy Brown” sliding into the 9:30 p.m. slot. First-year success story “SWAT” returns for season two at 10 p.m.

Friday and Saturday are status quo. Sunday sees new drama “God Friended Me” sliding in at 8 p.m. behind “60 Minutes” at 7 p.m. and returning dramas “NCIS: Los Angeles” and “Madam Secretary.”

Here is CBS’ full fall schedule:

 

MONDAY

 

8:00-8:30 PM

THE NEIGHBORHOOD (N)

8:30-9:00 PM

HAPPY TOGETHER (N)

9:00-10:00 PM

MAGNUM P.I. (N)

10:00-11:00 PM

BULL (NTP)

 

 

TUESDAY

 

8:00-9:00 PM

NCIS

9:00-10:00 PM

FBI (N)

10:00-11:00 PM

NCIS: NEW ORLEANS

 

 

WEDNESDAY

 

8:00-9:00 PM

SURVIVOR

9:00-10:00 PM

SEAL TEAM

10:00-11:00 PM

CRIMINAL MINDS

 

 

THURSDAY

 

8:00-8:30 PM

THE BIG BANG THEORY

8:30-9:00 PM

YOUNG SHELDON

9:00-9:30 PM

MOM

9:30-10:00 PM

MURPHY BROWN (NTP)

10:00-11:00 PM

S.W.A.T.

 

 

FRIDAY

 

8:00-9:00 PM

MACGYVER

9:00-10:00 PM

HAWAII FIVE-0

10:00-11:00 PM

BLUE BLOODS

 

 

SATURDAY

 

8:00-9:00 PM

CRIMETIME SATURDAY

9:00-10:00 PM

CRIMETIME SATURDAY

10:00-11:00 PM

48 HOURS

 

 

SUNDAY

 

7:00-8:00 PM

60 MINUTES

8:00-9:00 PM

GOD FRIENDED ME (N)

9:00-10:00 PM

NCIS: LOS ANGELES

10:00-11:00 PM

MADAM SECRETARY

LEAVE A REPLY